Buscopan Plus Hyoscine N-Butylbromide Paracetamol 10mg/500mg Tablet
Description:
Antispasmodic-analgesic combination used for the relief from the pain
of stronger abdominal cramps including menstrual cramps and urinary
tract spasm.
Instruction:
It should not be taken over prolonged period of time (for more than 3 days) without a prescription from the physician.
The following doses are recommended:
Adults: 1-2 tablets, 3 times daily.
The total daily dose should not exceed 6 tablets.
The tablets should not be chewed, but swallowed in whole with a sufficient amount of water.
Pediatric population
Children from 10 years onward may use, if required.
The film-coated tablets are not suitable for children under 10 years of age.
Ingredients:
1 film-coated tablet contains:
10 mg Hyoscine-N-butyl bromide
500 mg Paracetamol
Product Warnings:
It is contraindicated in
• Known hypersensitivity to hyoscine butyl bromide, or paracetamol or other components of the drug
• Myasthenia gravis
• Mechanical stenosis in the gastrointestinal tract
• Paralytically or obstructive ileus
• Megacolon
• Severe hepatocellular insufficiency (Child-Pugh C)
In case of rare hereditary conditions that may be incompatible with an excipient of the product, the use of the product is contraindicated.
Country of Origin:
Indonesia
Shelf Life:
1095 days